# SDR AALA201710279002

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 17976
- Condition: Failed
- Location: Cabin
- Part time: 9,633 hours, 1,707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS BATTERY AND CHARGER M730 FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY (AALA20171025004) AND CHARGER ASSEMBLY PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
